# SDR A6WA2018021945636

- Difficulty date: February 8, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 38,880 hours, 36,517 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R31032
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SEAT TRACK NR 3 CORRODED FROM FS 409+128 TO 559.00, RBL9.  REPLACED SEAT TRACK NR 3 RIGHT FLOOR IAW REO 601R-53-00-485 REV-D.
